# SDR SCNA96070

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT CORROSION WAS FOUND AROUND FASTENER HOLES ON THE TOP CAP OF A FLOOR BEAM AT BS 400, RBL 8-28.  REMOVED CORRODED SECTION, FABRICATED AND INSTALLED A REPAIR IN ACCORDANCE WITH B727 SRM 53-10-08.
